Davini, Andrea
On calibrations for Lawson's cones
Rendiconti del Seminario Matematico della Università di Padova, Tome 111 (2004) , p. 55-70
Zbl 1127.53047 | MR 2076732 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_2004__111__55_0

Bibliographie

[1] G. Alberti - L. Ambrosio - X. Cabré, On a long-standing conjecture of E. De Giorgi: Symmetry in 3D for general nonlinearities and a local minimality property, Acta Appl. Math., 65, No. 1-3 (2001), pp. 9-33. MR 1843784 | Zbl 1121.35312

[2] G. Alberti - G. Dal Maso - G. Bouchitté, The calibration method for the Munford-Shah functional, Calc. Var. Partial Differential Equations, 16, No. 3 (2003), pp. 299-333. MR 2001706 | Zbl 1015.49008

[3] D. Benarros - M. Miranda, Lawson cones and the Bernstein theorem, Advances in geometric analysis and continuum mechanics (Stanford, CA, 1993), pp. 44-56. MR 1356726 | Zbl 0860.53003

[4] E. Bombieri - E. De Giorgi - E. Giusti, Minimal cones and the Bernstein problem, Invent. Math., 7 (1969), pp. 243-268. MR 250205 | Zbl 0183.25901

[5] P. Concus - M. Miranda, MACSYMA and minimal surfaces, Proc. of Symposia in Pure Mathematics, by the Amer. Math. Soc., 44(1986), pp. 163-169. MR 840272

[6] L. C. Evans - R. F. Gariepy, Measure Theory and Fine Properties of Functions, CRC Press, New York, 1992. MR 1158660 | Zbl 0804.28001

[7] G. Lawlor - F. Morgan, Paired calibrations applied to soap films, immiscible fluids, and surfaces or networks minimizing other norms, Pac. J. Math., 166, No. 1 (1994), pp. 55-83. MR 1306034 | Zbl 0830.49028

[8] H. B. Lawson Jr., The equivariant Plateau problem and interior regularity, Trans. Amer. Math. Soc., 173 (1972), pp. 231-249. MR 308905 | Zbl 0279.49043

[9] U. Massari - M. Miranda, A remark on minimal cones, in Boll. Un. Mat. Ital. (6), 2-A (1983), pp. 123-125. MR 694754 | Zbl 0518.49030

[10] M. Miranda, Grafici minimi completi, Ann. Univ. Ferrara, 23 (1977), pp. 269-272. MR 467551 | Zbl 0367.53001

[11] F. Morgan, Calibrations and new singularities in area-minimizing surfaces: A survey, Variational methods, Proc. Conf. (Paris/Fr. 1988), Prog. Nonlinear Differ. Equ. Appl., 4 (1990), pp. 329-342. MR 1205164 | Zbl 0721.53058

[12] P. Simoes, A class of minimal cones in Rn , nF8, that minimize area, Ph. D. Thesis, University of California, (Berkeley, CA, 1973).

[13] J. Simons, Minimal varieties in Riemannian manifolds, Ann. Math., 88 (1968), pp. 62-105. MR 233295 | Zbl 0181.49702